Dizzy From Medication

@ladym33 (11009)
United States
February 8, 2012 4:05pm CST
I have a bladder infection and I was given Cipro which is a pretty strong antibiotic. I have been feeling really dizzy for the last couple of hours which is a possible symptom of the medication. Has this ever happened to you? Any suggestions on how to get rid of the dizziness?
2 people like this
6 responses
• United States
9 Feb 12
My meds do the same thing to me three times a day. I lay down for a while and it goes away.
2 people like this
@magtibaygom (4865)
• Philippines
8 Feb 12
It's okay to feel that way. I am a pharmacist, and I can say, the good benefits you will be getting from taking that medicine far outweighs the problem of dizziness. So, go on with it. What you need to do now is, accept that dizziness because that's only a temporary problem, and then take in some nutrients from good foods and fruits, so you supply your body with its needed nutrients so it will stay in good shape.
@hmkoct5 (2067)
• United States
15 Feb 12
I hope you feel better by now. I have gotten dizzy on certain medications. I just try to take it easy. I try to just lay down as much as possible. Also, make sure you keep yourself hydrated. If it is too bad, I would call the doctor and tell them about the dizziness. They may be able to give you a different antibiotic.
1 person likes this
• Canada
9 Feb 12
The dizziness would go away eventually, the best thing you can do is to just relax and take it easy for a while. You should rest for a few days and eat well. Hope you feel better soon
1 person likes this
• Canada
9 Feb 12
I know the feeling. I have never had that problem with cipro before. I haven't had a reaction to Cipro at all. It has always done what it was supposed to do. However, there are plenty of other kinds of medications that will make me increidlby dizzy. AARRGGHH!! My poor husband is on something that's used to treat glaucoma, but is traditionally used to treat altitude sickness, and it's making him dizzy beyond belief, and causing a lot of other stupid side effects.
1 person likes this
@GardenGerty (90960)
• Marion, Kansas
8 Feb 12
Keep up your fluid intake, it should subside shortly. I am guessing that you are on it for ten days. Hope you get to feeling better really soon.
1 person likes this